# SDR AALA202507060800

- Difficulty date: July 3, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 31,928 hours, 15,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING TEST OF THE EMERGENCY LIGHTING SYSTEM FOUND FAULT CLASS 1 BAT/EPSU (13WL) AFT L REF AMM 33-51-00-710-001. REPLACED BAT/EPSU (13WL) IAW AMM 33-51-38.
